# SDR 20001017SH016

- Difficulty date: September 6, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4183A
- Make and model: Beech 58
- Aircraft serial: TH21
- Propeller: Hartzl HC92ZK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2AF34C30NP
- Part serial: 70117
- Condition: Cracked
- Location: Blade Ret Thread
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED TO INVESTIGATE CAUSE OF DYED OIL LEAKING FROM HUB CAVITY.  PROPELLER WAS DISASSEMBLED AND UPON INSPECTION, SEVERAL CRACKS WERE FOUND IN THE BLADE RETENTION THREADS.  CRACKS WERE VERIFIED USING EDDY CURRENT INSPECTION.  (X)
